# SDR CALA0100949

- Difficulty date: October 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,686 hours, 24,060 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD LIGHTENING HOLE FROM AFT END OF DOOR AND THIRD LIGHTENING HOLE FROM TOP OF DOOR HAS A CRACK.  INSTALLED REPAIR PER EC/RA 5230-01630.
